# SDR UPS07850096

- Difficulty date: June 22, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 66,593 hours, 26,971 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 R/WING CENTER L/E INNER DOUBLER CRACKED AT DRAIN HOLE AT STA XFS 334.  REMOVED CRACKED INNER DOUBLER AT R/WING STA XFS 334 IAW SRM 51-1-21.  FABRICATED AND INSTALLED REPLACEMENT DOUBLER AT R/WING L/E STA XFS 334 IAW SRM 57-03-01-0 FIG 004.
